Rings whose proper subrings have property P

Gilmer, Robert and Lea, Robert and O'Malley, Matthew: Rings whose proper subrings have property P. In: Acta scientiarum mathematicarum, (33) 1-2. pp. 69-75. (1972)

[img]
Preview
Cikk, tanulmány, mű
math_033_fasc_001_002_069-075.pdf

Download (835kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 69-75
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 75. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14337

Actions (login required)

View Item View Item